引用本文: | 罗 琦, 邓飞其, 包俊东.一类随机分布参数系统反馈控制的镇定[J].控制理论与应用,2005,22(3):477~480.[点击复制] |
LUO Qi, DENG Fei-qi, BAO Jun-dong.Stabilization of a class of stochastic distributive parameter systems with feedback control[J].Control Theory and Technology,2005,22(3):477~480.[点击复制] |
|
一类随机分布参数系统反馈控制的镇定 |
Stabilization of a class of stochastic distributive parameter systems with feedback control |
摘要点击 1566 全文点击 1199 投稿时间:2003-09-02 修订日期:2004-08-31 |
查看全文 查看/发表评论 下载PDF阅读器 |
DOI编号 10.7641/j.issn.1000-8152.2005.3.027 |
2005,22(3):477-480 |
中文关键词 随机分布参数系统 平均均方指数稳定 解随机场 It^微分公式 |
英文关键词 distributive parameter system exponential stability solution-random field It^ differential formula |
基金项目 国家自然科学基金资助项目(60374023); 广东省自然科学基金资助项目(011629). |
|
中文摘要 |
研究一类随机分布参数系统的镇定.主要方法是将所考虑的系统的解随机场关于空间变量的积分形式上视为相应的随机常微分方程的解过程,通过构造一个关于空间变量平均的Lyapunov函数来达到运用Ito^微分公式研究该系统的镇定性的目的.并获得了若干构造性的代数判据. |
英文摘要 |
The stabilization of a class of stochastic distributive parameter systems is studied.To reach the aim,the main method is to regard the integral with respect to the spatial variables of the solution stochastic field of the system considered as the solution process of the corresponding stochastic ordinary differential equation;hence,to apply It^ differential formula to the constructed average Lyapunov function as to be spatial variables.Some constructive algebraic criterions are given. |